Have Medical Questions? Ask a Doctor Online!
There are several levels of analysis. The best advice is dependant upon details of your cadiac evaluation. Lisinopril can be very important after a heart attack, aprticularly if a larger amount of heart muscle was invovled. Lisinopril can protect against worsening congestive heart failure as well as worsening kidney function. The fact that you are also on furoseamide suggests that you have had some problem with congestion in the past. It would not be adviseable to stop the lisinopril without discussing this with your physician so that you can properly understand the risk and benefit from doing so.
Metoprolol helps prevent heart arrhythmias and sudden death after heart attacks. Nifedipine could have been started for a variety of reasons, so it is difficult to advise on the risk of stopping it.
If you are having chest pain after stopping the lisinopril, it may be related to worsening congestive heart failure or cardiac ischemia (poor blood supply). It would be best to resume the lisinopril. You should be seen by your physician for the chest pain. You should discuss whether to stop any medicine with your physician, who can best advise you on the possible risks or benefits. Information from the internet, including through this website, cannot provide you the level of individualized recommendations that can come from a physician that has performed an appropriate history and physcial examination.
You actually could do either, but since you are having symptoms, it may be best to take a 1/2 dose now, the start the regular dose tomorrow.